# SDR CA000314001

- Difficulty date: March 2, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 56,777 hours
- Engine: Pwa JT8D17A
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6549555504
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 58,884 hours, 35,558 cycles
- Component: Horizontal Stab, Boeing, 737217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZONTAL STAB REMOVED FOR REPLACEMENT ANDIT WAS DISCOVERED THAT TWO BUSHINGS IN STABSCREWJACK ATTACH FITTING, LT ATTACH LUG, WERE LOOSE IN THE BORE. WHEN BUSHINGS WERE REMOVED CORROSION PITS WERE FOUND IN LUG BORE. FITTING REPLACED.
